# SDR HALA0700095

- Difficulty date: March 8, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 80,355 hours, 15,370 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MSG R ENG OH LP 2 DISPLAYED.  DOWN POWER AIRCRAFT, RERACKED R ENG OH LP 2 CARD ON P54, RESTORED POWER, EICAS STATUS MESSAGE CLEARED.
